# SDR CALA0500058

- Difficulty date: February 23, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 55,851 hours, 29,071 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 651781914
- Part serial: SC672
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT ILLUMINATED WHEN GEAR WAS EXTENDED ON APPROACH TO EWR.  THE GEAR WAS CYCLED DURING A GO-AROUND AND THREE GREEN SAFE GEAR LIGHTS ILLUMINATED.  A VISUAL INSPECTION OF THE GEAR ALSO REVEALED GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  EXTENSIVE TROUBLESHOOTING REVEALED THE NLG LOCK ACTUATOR WAS AT FAULT.  THE NLG LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-21.  IN ADDITION, THE NOSE GEAR HYDRAULIC INSTALLATION MODULE WAS REMOVED AND REPLACED IAW MM 32-33-31.   LEAK AND OPERATIONAL CHECKS WERE GOOD.
